How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 45977
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

For a couple of days I have felt a bloating in the stomach

Resolved Question:

For a couple of days I have felt a bloating in the stomach area, but yesterday I was feeling pain in my back and stomach onthe left hand side of that area. Today the pain is less but the bloating is still there, but a small rash has appeared where I feel the bloat and the pain. Can you help??
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. David replied 3 years ago.

Dr. David :

This is Dr. David

Dr. David :

I am sorry you are having these symptoms.

Dr. David :

pain in the left upper abdomen below the ribs is most often due to stomach inflammation from excessive stomach acid.

Dr. David :

rash can be from a viral infection

Dr. David :

bloating can be from excessive stomach acid causing carbon dioxide gas in the stomach

Dr. David :

have you tried any stomach acid blocking agents?

Dr. David :

malox? mylanta? zantac? prilosec?

Dr. David :

hello?

Customer:

Thank you for your quick response. The pain in my stomach is a little lower, just below my tummy-button. I am not suffering from any irregular toilet problems. Is thid still the same??

Dr. David :

lower abdominal pain could be from gas in the colon.

Dr. David :

or constipation (hard stool)

Dr. David :

some foods can cause worse colon gas like beans or broccoli or eggs.

Dr. David :

drinking alcohol or eating fatty foods can cause your pancreas to be inflamed as well

Dr. David :

and this can cause lower abdominal pain and back pain.

Dr. David :

are you drinking alcohol? eating fatty foods?

Customer:

Only a little, but I really don't drinking alot of alcohol at all. The snswer maybe the fatty fiods. I will try the zantac. Is this a liquid??

Dr. David :

zantac is a pill

Dr. David :

which can help decrease stomach acid over time.

Dr. David :

if you want liquid, you can try liquid mylanta or malox or liquid tums.

Dr. David :

these can help decrease stomach acid in the stomach.

Dr. David :

cutting out the fatty food can help the stomach not produce so much stomach acid and gas

Dr. David :

good luck

Dr. David :

let me know if you have other questions.

if done for now, please leave positive rating below the chat box so I can get credit for helping you today

you can always reach me with "a question for Dr. David" if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Dr. David and 2 other Medical Specialists are ready to help you

Related Medical Questions